Finding a Maximum Weight Independent Set of a Circle Graph

Takao ASANO  Hiroshi IMAI  Akira MUKAIYAMA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E74-A   No.4   pp.681-683
Publication Date: 1991/04/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Issue on Discrete Mathematics and Its Applications)
Category: 
Keyword: 


Full Text: PDF>>
Buy this Article




Summary: 
We present an algorithm for finding a maximum weight independent set of a circle graph. For a cicle graph of a set of n chords with N endpoints, the algorithm finds a maximum weight independent set in O(nN) time and O(n) space.